A compensation procedure for multiprogramming queues

Adan IJBF, van Houtum GJ, Wessels J, & Zijm WHM (1993). A compensation procedure for multiprogramming queues. Operations-Research-Spektrum 15 (2): 95-106. DOI:10.1007/BF01720521.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: compensation procedure; Markov process; multiprogramming queues; product forms
Research Programs: Methodology of Decision Analysis (MDA)
Depositing User: Romeo Molina
Date Deposited: 21 Apr 2016 10:10
Last Modified: 21 Apr 2016 10:10
URI: http://pure.iiasa.ac.at/12848

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313